Hi, has anyone by chance experienced problems with their veins?

My veins from wrists towards the elbow (inner part of the arm) become frequently dark. Almost as if a line is drawn on top of the vein with a black marker pen and then smudged. They also feel painful and tender to touch. Am I having blood circulation issues? I do suffer with severe migraines which struck me down completely for days.

I am grateful for any advice as I have not found any answers as yet. Thank you. :)

8 Replies

  • I have noticed alot of varicose veins lately, my skin is like paper thin it appears too. U can visibly see nearly every vein in my body. I bruise very easily also, and most often for no reason. Currently have bruising on both thighs, near clusters of varicose veins.

  • Hi shananpoo

    I also have multiple bruising in my thighs but I still have no idea what is the reason behind it. I don't have varicose veins but the veins in my arms do at times look like they are bruised.

  • Weirdest part is, I prefer the varicose veins, its more common. I fear people think someone hurts me or I got hurt, seeing bruises so often on me. Theyre not always painful, but the higher up on my legs, the more tender they are.

  • Hi I am not a doctor, but it could be many things causing your problems, the 2 main ones I was thinking of are - bruising could be caused by taking steroids, I take them frequently for health reasons, recommended by my GP and consultant, this causes me to have bruises up and down my arms and. legs . Or it could be a condition called vasculitis (don't know if I spelled that correctly) but it causes the symptons you are having especially the migraine, it also causes, exhaustion, pain all over the body, I would suggest you go and see your GP as soon as you can and ask their opinion, as clearly something is not right, and the sooner you see someone about it, the sooner you can be helped. take care and kind regards, Janie xx

  • Hi janie62

    I will take your advice and go and see my GP next week as I have been really unwell (I think it is due to the heat) even I have all my curtains drawn at home. I find I am very intolerant to sun and heat. Strangely, I have always felt there something odd about my veins as they frequently seem as they are "inflamed".

  • Hi lifeisprecious, i am glad u are going to see your GP. Also i find if the heat is making life really intolerable for you, a fan usually is a, good idea .keeping you cool and more relaxed. good luck with your doctor Janie xx

  • I have SLE( Lupus) and vasculitis and sjogrens for which I take steroids. Vasculitis can cause pain and the symptoms you describe. Steroids cause the thinning skin and bruising,. If you are experiencing pain and skin problems it sounds as if the vasculitis is active are you taking any medication? I should see your GP .

  • Hi evans

    I will definitely suggest vasculitis to my GP and see what he says. :) Thank you for all the advice!

You may also like...